# SDR VNAA20240531012

- Difficulty date: April 28, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 19,017 hours, 17,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC67033573
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ELECTRICAL BAY FLOOR WEB RH SIDE (BELOW ADG SUPPORT DOUBLER) FS193.   ELECTRICAL BAY FLOOR WEB RH SIDE (BELOW ADG SUPPORT DOUBLER) FS193. WAS REPAIRED PER REO 690-53-11-1762 REV - -
